# SDR ASAA2020030532354

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 17,905 hours, 5,737 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24402
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING #2 ENGINE HARNESS GVI (T/C # N8420001), FOUND MW326 FIRE DETECTOR DAMAGED. GROUNDED - YES. #2 ENGINE HARNESS MW326 REMOVED AND REPLACED REF B737-900 AMM 26-11-01. OPERATIONAL CHECK GOOD AND GROUND VERIFICATION SUCCESSFUL.
